# SDR 9802962202

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202US
- Make and model: Boeing 727251
- Aircraft serial: 22155
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 970-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON OUTBOARD FLANGE OF LEFT KEEL BEAM, FS 970 TO 1000.  REPAIRED PER EA 22-153291.
